Jump to content
Mental Support Community

what's wrong?


Endlessnight
 Share

Recommended Posts

I know that this might not be the right place, but I have no one else to ask. For the past few days i've been feeling lightheaded and shaky. Today was really bad. A few hours ago I almost fainted and my breathing was laboured, and just a few minutes ago I threw up.

I was taking pills for high bp but three days ago I went to a clinic to have my bp checked and it was very low so I stopped taking the meds. Does anyone know what might be wrong with me?

Link to comment
Share on other sites

It could be many things. It could be that your blood pressure has fallen, yes. If that continues, maybe your blood pressure dose needs to change? That needs to be kept an eye on, as you know that high blood pressure feels just fine and you don't even know it's high.

The throwing up makes it sound like a stomach bug.

Are you prone to anemia? Has your thyroid been checked in the last while? They're worth checking.

I agree a doctor's visit is in order. How are you feeling now?

Link to comment
Share on other sites

Guest ASchwartz

Hi Endless,

You must see a Medical Doctor immediately. I am not an MD but I take blood pressure meds. It is possible, maybe, based on what happened with me, that the dose of meds is too high, causing a drop in BP and the light headedness and dizziness. Its not a good idea to just stop that medication. You should get in to see the MD or return to the clinic. You do have high blood pressure and that is why just stopping the meds is not good. Also, they may change your meds. Its not only a matter of dosage but the kind of BP medication too.

Go see the MD!!!!!!!

Allan:(

Link to comment
Share on other sites

Hi everyone, and thank you all for your concern and I wanted to let you know I am feeling better though not yet 100%.

I went to the clinic yesterday and my bp was fine (i'm still not taking the bp meds) and I did a blood sugar test. I have to go back again shortly to do one while i'm fasting then i'll take the results to the GP and also ask him about my bp meds.

Allan, as it was, I was only taking 1/2 of a 2.5mg dosage, which my doc had recommended as it seems my bp level is more or less okay except when i'm under stress or anxious or worried.

Symora, you are probably right. As i've mentioned before, Ramadan plays havoc with my system and health which is why I start worrying about it two months before it even arrives! :(

Please keep your fingers crossed that my sugar level is fine, I really don't want to have yet another health problem pop up out of nowhere. :)

Thank you again guys, I appreciate your concern very much. :)

Link to comment
Share on other sites

Hi again. Wanted to let you all know that my blood sugar level is fine. :(

My bp was a little low again so the doc said I should get my bp checked on a daily basis for a few days and not to take any more bp meds.

He said the dizziness and shaking was probably because my bp was too low, and because of fasting.

I'm glad I dont have to worry about sugar level though.:)

Edited by Endlessnight
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...